# SDR P5CA9701682

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CEILING SUPPORT STRUCTURE IN THE BULK CARGO COMPARTMENT.  FABRICATED AND INSTALLED CEILING SUPPORT STRUCTURE PER BOEING SRM 51-40-10 AND 51-10-01.
